# SDR 9707509993

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS AT RIGHT AFT OVERWING EXIT AND BETWEEN ROWS 12 THROUGH 17 INOPERATIVE.  REPLACED FUSE, OPERATIONAL CHECK NORMAL.
